Tokyo Journal of Mathematics

$BKW$-Operators for Chebyshev Systems

Takashi ISHII and Keiji IZUCHI

Full-text: Open access

Abstract

This paper is concerned with Korovkin type approximation theorems. We characterize $BKW$-operators on the Banach space of real valued continuous functions on the unit interval for the test functions $\{1,t,t^2,t^3\}$. It is also investigated when subtraction of composition operators are $BKW$-operators for $\{1,t,t^2,t^3,t^4\}$.

Article information

Source
Tokyo J. Math., Volume 22, Number 2 (1999), 375-389.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041444

Digital Object Identifier
doi:10.3836/tjm/1270041444

Mathematical Reviews number (MathSciNet)
MR1727881

Zentralblatt MATH identifier
0944.41012

Citation

ISHII, Takashi; IZUCHI, Keiji. $BKW$-Operators for Chebyshev Systems. Tokyo J. Math. 22 (1999), no. 2, 375--389. doi:10.3836/tjm/1270041444. https://projecteuclid.org/euclid.tjm/1270041444


Export citation